Finding eigenvalues of the period-doubling operator from the characteristic equation
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 467-477.
@article{AIHPA_1990__53_4_467_0,
     author = {Aurell, Erik},
     title = {Finding eigenvalues of the period-doubling operator from the characteristic equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {467--477},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     zbl = {0727.58036},
     mrnumber = {1096104},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1990__53_4_467_0/}
}
TY  - JOUR
AU  - Aurell, Erik
TI  - Finding eigenvalues of the period-doubling operator from the characteristic equation
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 467
EP  - 477
VL  - 53
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1990__53_4_467_0/
UR  - https://zbmath.org/?q=an%3A0727.58036
UR  - https://www.ams.org/mathscinet-getitem?mr=1096104
LA  - en
ID  - AIHPA_1990__53_4_467_0
ER  - 
%0 Journal Article
%A Aurell, Erik
%T Finding eigenvalues of the period-doubling operator from the characteristic equation
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 467-477
%V 53
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1990__53_4_467_0
Aurell, Erik. Finding eigenvalues of the period-doubling operator from the characteristic equation. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 467-477. http://archive.numdam.org/item/AIHPA_1990__53_4_467_0/

[1] M.J. Feigenbaum, J. Stat. Phys., Vol. 21, 1979, p. 669. | MR | Zbl

[2] M.J. Feigenbaum, J. Stat. Phys., Vol. 52, 1988, p. 527. | MR | Zbl

[3] M.J. Feigenbaum, I. Procaccia and T. Tél, Phys. Rev. A, Vol. 39, 1989, p. 5359. | MR

[4] P. Cvitanović, Phys. Rev. Lett., Vol. 61, 1988, p.2729. | MR

[5] P. Grassberger and I. Procaccia, Phys. Rev. A, Vol. 31, 1985, p. 1872.

[6] D. Sullivan, in P. ZWEIFEL, G. GALLAVOTTI and M. ANILE Eds., Non-linear Evolution and Chaotic Phenomena, Plenum, New York 1987.

[7] A. Selberg, J. Ind. Math. Soc., Vol. 20, 1956, p. 47. | MR | Zbl

[8] D. Ruelle, Inventiones math., Vol. 34, 1976, p. 231, and D. Ruelle, The Thermodynamic Formalism for Expanding Maps, I.H.E.S. P/89/08, An Extension of the Theory of Fredholm Determinants, I.H.E.S. P/89/38. | MR | Zbl

[9] E. Aurell, Convergence of Dynamical Zeta Functions, J. Stat. Phys., Vol. 58, 1990, pp. 967-995. | MR | Zbl

[10] W. Press, B. Flannery, S. Teukolsky and W. Vetterling, Numerical Recipies, Cambridge University Press, 1988.

[11] R. Artuso, E. Aurell and P. Cvitanović, Recycling Strange Sets I, II, Non-linearity (in press). | Zbl

[12] D. Hilbert and R. Courant, Methods of Mathematical Physics.

[13] O. Lanford, in Universality in Chaos, P. CVITANOVIĆ Ed., Adam Hilger, Bristol (private communication). | MR

[14] J.-P. Eckmann and H. Epstein (private communication).

[15] Baker, Essentials of Padé Approximants, Academic Press, 1975. | Zbl

[16] H. Rutishauser, Z. Angew. Math. Phys., Vol. 5, 1954, p. 233. | MR | Zbl